# SDR ABXA2014021421

- Difficulty date: February 14, 2014
- Submitted: February 18, 2014
- Operation: Air carrier
- Aircraft: N794AX
- Make and model: Boeing 767281
- Aircraft serial: 23144
- Aircraft time: 53,140 hours, 42,315 cycles
- System (JASC): 5711 · Wing Spar
- Part: Beam
- Part number: 113T16229
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REAR SPAR TO TE PANEL ATTACH BEAM SPLIT ON INBD SIDE LOWER CHORD AT STATION 257, 20 INCHES FROM REAR SPAR.  REPLACED REAR SPAR TO TE PANEL ATTACH BEAM IAW SRM 51-40-02.  SDR INFO CORRODED, PN 113T1622-9, SN N/A, PART NAME CHORD, BEAM LOWER, STRINGER & WING STATION, LOCATION WS 257.  ACFT WAS GROUNDED.
